# SDR CA051116006

- Difficulty date: October 14, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 10,186 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C401
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 6297032
- Condition: Leaking
- Location: Engine
- Component: Engine, Cont, IO520F
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON THE INSPECTION THE FUEL CONTROL ASSY WAS FOUND LEAKING.
